Facebook Pixel

Contraceptive Pill and Getting Stuck!

By July 20, 2017 - 2:58am
Rate This

Hello! Sorry about this!
This morning I went to take my birth control (Rigevidon) and roughly around twenty to thirty minutes later I found myself with the sensation of something stuck at the back of my throat, and with that it's begun to make me panic as to whether or not my contraceptive pill is still fully effective really? Or even so, I don't know whether or not it's travelled to the windpipe either now?...

I honestly don't know what to do! Any advice would be great as I'm due to take my last pill tomorrow before my break week, and if that's the case I don't want to be at risk of a potential pregnancy...

Add a Comment1 Comments


Hello NerousNelly,

Welcome to EmpowHER.

As you continue to eat and drink, if the pill is stuck, it should dislodge and go down your esophagus.

If it had gone down your trachea, which I doubt, you would have been coughing big time.

If you are concerned about the effectiveness of today's pill, use back up protection if you have intercourse.


July 20, 2017 - 9:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!